# SDR HNAA2020121100343

- Difficulty date: November 3, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LOWER EDGE HAS CORROSION AROUND FOUR NUT PLATE HOLES, MARKED.  ACCOMPLISHED REPAIR AT FWD NUTPLATE HOLE, IAW EMB 145 SRM 52-10-04 ITEM 3 FIGURE 201 SHEET 3 AND EO1-52-20-0426.
